Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Geometry of compact complex manifolds associated to generalized quasi-Fuchsian representations

David Dumas and Andrew Sanders

Geometry & Topology 24 (2020) 1615–1693
Bibliography
1 D Alessandrini, Higgs bundles and geometric structures on manifolds, Symmetry Integrability Geom. Methods Appl. 15 (2019) MR3948927
2 D Alessandrini, Q Li, Projective structures with (quasi-)Hitchin holonomy, in preparation
3 D Alessandrini, S Maloni, A Wienhard, The geometry of quasi-Hitchin symplectic representations, in preparation
4 R J Baston, M G Eastwood, The Penrose transform : its interaction with representation theory, Oxford Univ. Press (1989) MR1038279
5 I N Bernstein, I M Gelfand, S I Gelfand, Schubert cells and cohomology of the spaces G∕P, Uspehi Mat. Nauk 28 (1973) 3 MR0429933
6 A Björner, F Brenti, Combinatorics of Coxeter groups, 231, Springer (2005) MR2133266
7 R Bott, Homogeneous vector bundles, Ann. of Math. 66 (1957) 203 MR89473
8 N Bourbaki, Lie groups and Lie algebras, Chapters 4–6, Springer (2002) MR1890629
9 M Brion, Lectures on the geometry of flag varieties, from: "Topics in cohomological studies of algebraic varieties" (editor P Pragacz), Birkhäuser (2005) 33 MR2143072
10 N Chriss, V Ginzburg, Representation theory and complex geometry, Birkhäuser (1997) MR1433132
11 M Culler, Lifting representations to covering groups, Adv. Math. 59 (1986) 64 MR825087
12 C Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, from: "Séminaire Bourbaki, 1949/1950", W A. Benjamin (1950) MR1605161
13 P Eyssidieux, Sur la convexité holomorphe des revêtements linéaires réductifs d’une variété projective algébrique complexe, Invent. Math. 156 (2004) 503 MR2061328
14 K Falconer, Fractal geometry: mathematical foundations and applications, Wiley (2014) MR3236784
15 V Fock, A Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. 103 (2006) 1 MR2233852
16 W Fulton, Young tableaux: with applications to representation theory and geometry, 35, Cambridge Univ. Press (1997) MR1464693
17 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. Math. 54 (1984) 200 MR762512
18 A Grothendieck, Sur quelques points d’algèbre homologique, Tohoku Math. J. 9 (1957) 119 MR102537
19 F Guéritaud, O Guichard, F Kassel, A Wienhard, Anosov representations and proper actions, Geom. Topol. 21 (2017) 485 MR3608719
20 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
21 R Harvey, Removable singularities of cohomology classes in several complex variables, Amer. J. Math. 96 (1974) 498 MR364671
22 N J Hitchin, Lie groups and Teichmüller space, Topology 31 (1992) 449 MR1174252
23 W Hurewicz, H Wallman, Dimension theory, 4, Princeton Univ. Press (1941) MR0006493
24 N Jacobson, Completely reducible Lie algebras of linear transformations, Proc. Amer. Math. Soc. 2 (1951) 105 MR49882
25 J C Jantzen, Representations of algebraic groups, 131, Academic (1987) MR899071
26 M Kapovich, B Leeb, Discrete isometry groups of symmetric spaces, from: "Handbook of group actions, IV" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 41, International (2018) 191 MR3888689
27 M Kapovich, B Leeb, J Porti, Morse actions of discrete groups on symmetric space, preprint (2014) arXiv:1403.7671
28 M Kapovich, B Leeb, J Porti, Dynamics on flag manifolds: domains of proper discontinuity and cocompactness, Geom. Topol. 22 (2018) 157 MR3720343
29 B Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959) 973 MR114875
30 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
31 V Lakshmibai, N Gonciulea, Flag varieties, 63, Hermann (2001)
32 V Lakshmibai, B Sandhya, Criterion for smoothness of Schubert varieties in Sl(n)∕B, Proc. Indian Acad. Sci. Math. Sci. 100 (1990) 45 MR1051089
33 F Lárusson, Compact quotients of large domains in complex projective space, Ann. Inst. Fourier (Grenoble) 48 (1998) 223 MR1614953
34 I G Macdonald, The Poincaré series of a Coxeter group, Math. Ann. 199 (1972) 161 MR322069
35 C Miebach, K Oeljeklaus, Schottky groups acting on homogeneous rational manifolds, J. Reine Angew. Math. 753 (2019) 23 MR3987863
36 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
37 V V Morozov, On a nilpotent element in a semi-simple Lie algebra, C. R. (Dokl.) Acad. Sci. URSS 36 (1942) 83 MR0007750
38 C Pech, Quantum product and parabolic orbits in homogeneous spaces, Comm. Algebra 42 (2014) 4679 MR3210405
39 N Perrin, Courbes rationnelles sur les variétés homogènes, Ann. Inst. Fourier (Grenoble) 52 (2002) 105 MR1881572
40 B Pozzetti, A Sambarino, A Wienhard, Conformality for a robust class of non-conformal attractors, preprint (2019) arXiv:1902.01303
41 J Seade, A Verjovsky, Complex Schottky groups, from: "Geometric methods in dynamics, II" (editors W de Melo, M Viana, J C Yoccoz), Astérisque 287, Soc. Math. France (2003) 251 MR2040008
42 M R Sepanski, Compact Lie groups, 235, Springer (2007) MR2279709
43 H Seppänen, V V Tsanov, Geometric invariant theory for principal three-dimensional subgroups acting on flag varieties, from: "Representation theory: current trends and perspectives" (editors H Krause, P Littelmann, G Malle, K H Neeb, C Schweigert), Eur. Math. Soc. (2017) 637 MR3644808
44 B Shiffman, On the removal of singularities of analytic sets, Michigan Math. J. 15 (1968) 111 MR224865
45 A S Sikora, Character varieties, Trans. Amer. Math. Soc. 364 (2012) 5173 MR2931326